# SDR AWXA9700165

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1343-1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR STRINGER AT BS 1343 TO 1363, RBL 16, WL 158.  CUT EXISTING STRINGER AT BS 1353 AND REMOVED SPLICE AT BS 1368.  FABRICATED NEW SECTION OF STRINGER AND INSTALLED FROM PRODUCTION SPLICE AT BS 1368 TO REPAIR SPLICE AT 1343 PER SRM 51-70-12.
